# SDR REXA2013082101644

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: CC670141771
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584EB IS CHAFED.  LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-11.
